MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/13 MM R

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/13 MM R
Catalog Number 02.12.0311FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 november 2019.Lot 1902497: 16 items manufactured and released on 17-jun-2019.Expiration date: 2024-05-27.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed 15 days after the primary due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the insert successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/13 MM R
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9408356
Report Number3005180920-2019-01047
Device Sequence Number2306359
Product Code JWH
UDI-Device Identifier07630030862588
UDI-Public07630030862588
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2024
Device Catalogue Number02.12.0311FR
Device Lot Number1902497
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2019
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;